A 38-year-old member asked:
I am only 16 years old. i've been taking adderall (dextroamphetamine and racemic amphetamine) often lately.every time i stand up i get dizzy and everything turns white. do you think that has anything to do with it?
1 doctor answer • 3 doctors weighed in
Dr. Cornelia Franzanswered
Specializes in Pediatrics
Maybe: What does "i am taking it often" mean? If you are taking it more often than prescribed then yes your symptoms could be a side effect. Do not take it if it is not yours and if it is do not take more then the recommended dosage. You are asking for trouble. You could also be low on fluids and experiencing a drop in blood pressure when you stand up too fast.
Created for people with ongoing healthcare needs but benefits everyone.
5.3k viewsReviewed >2 years ago
Last updated Aug 18, 2017
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.